# SDR AALA20050533

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT ACRID SMELL ACCOMPANIED BY MODEST AMOUNT OF SMOKE REPORTED BY FLIGHT ATTENDANTS.  SECURED RECIRCULATION FAN AND SMOKE AND SMELL DISSIPATED QUICKLY.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
